Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ring worm infestation, frequent seizures even after taking valtec, lacosamide. Advised continuing the medicines. Suggestion?

Hello ,my husband age 28yrs, went through brain operation 5yrs ago ,as he had an accident and got blood clot in the left side of the brain . he is getting seizures occasionally .now he is taking VALTEC CR-300,LACOSAMIDE TABLETS 50MG,LEVIPIL 500 and FRISIUM 10.all these daily twise .but also he gets seizures .he has ring worms . we consulted a doctor he says to continue these tablets . as his reports are normal . pls give a good suggestion .
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist, Surgical 's  Response
Few clarification I would like to know 1.When did seizure started ie at what age.
2.seizure is with loss of consciousness or only movement
confined to one half of body.
3.where is the ring worm infection brain or gut.
4.what is the latest mri report.
5.How is the status of seizure control.
See controling a persistant seizure is tough and if any how it is controlled with these medication continue it.Regarding the couse of seizure if it is after brain injury and recent MRI does not show any focal lesion then continue these medication and if it is due to foal lasion then it should be managed simultaniously
If these seizure is due viable ring worm cyst in brain there these to be managed with its medication.
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor